Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 10, NWS Green Bay, WI

June 18, 2014Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 18, 2014, 2:20 AM CDT for Waushara County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 2:20 AM CDT (07:20 UTC)
Expired
Jun 18, 2014, 3:00 AM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 108 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1626 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WUUS53 KGRB 180720
SVRGRB
WIC137-180800-
/O.NEW.KGRB.SV.W.0010.140618T0720Z-140618T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
220 AM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 300 AM CDT

* AT 216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PLAINFIELD...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WAUSHARA
  COUNTY...INCLUDING THE FOLLOWING LOCATIONS...WILD ROSE...MOUNT
  MORRIS...SAXEVILLE...PINE RIVER...POY SIPPI...WEST BLOOMFIELD...
  TUSTIN AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4398 8933 4398 8959 4398 8960 4425 8960
      4424 8889 4398 8889
TIME...MOT...LOC 0721Z 277DEG 35KT 4419 8935

HAIL...1.00IN
WIND...60MPH

$$

ECKBERG
2 follow-up statements
880 
WWUS53 KGRB 180730
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
230 AM CDT WED JUN 18 2014

WIC137-180800-
/O.CON.KGRB.SV.W.0010.000000T0000Z-140618T0800Z/
WAUSHARA WI-
230 AM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL 300 AM CDT...

AT 225 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WAUTOMA...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  REDGRANITE AROUND 245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SAXEVILLE...PINE RIVER...
SPRING LAKE...LOHRVILLE...POY SIPPI...AURORAVILLE AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4398 8933 4398 8959 4398 8960 4425 8960
      4424 8889 4398 8889
TIME...MOT...LOC 0731Z 299DEG 35KT 4414 8923

HAIL...1.00IN
WIND...60MPH

$$

ECKBERG
351 
WWUS53 KGRB 180802
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT WED JUN 18 2014

WIC137-180812-
/O.EXP.KGRB.SV.W.0010.000000T0000Z-140618T0800Z/
WAUSHARA WI-
302 AM CDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 4 AM ACROSS WAUSHARA
COUNTY. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS TO 40 MPH AND TORRENTIAL RAINS. 

LAT...LON 4398 8933 4398 8959 4398 8960 4425 8960
      4424 8889 4398 8889
TIME...MOT...LOC 0730Z 299DEG 35KT 4410 8928

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:11 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 17, 11:11 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT TUE JUN 17 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 238 PM CDT TUE JUN 17 2014

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW PRESSURE
ASSOCIATED WITH LAST NITES CONVECTION MOVING EAST ACROSS LAKE
HURON.  A CONVECTIVE OUTFLOW BOUNDARY EXTENDS FROM THIS SURFACE LOW
ACROSS NORTHERN ILLINOIS AND CENTRAL IOWA WHERE CUMULUS CLOUDS LOOK
AGITATED.  INSTABILITY HAS BEEN BUILDING THROUGH THE DAY OVER
SOUTHWEST MINNESOTA AND SOUTHERN IOWA BUT CONSIDERABLE CONVECTIVE
INHIBITION IS PREVENTING THE NEXT THUNDERSTORM COMPLEX FROM
DEVELOPING SO FAR.  FARTHER WEST...A SHORTWAVE TROUGH IS MOVING
NORTHEAST OVER NEBRASKA WHERE WEAK LOW PRESSURE RESIDES.  ACROSS
NORTHERN WISCONSIN...CU IS BUILDING OVER NE WISCONSIN WHERE LOW
LEVEL CONVERGENCE IS OCCURRING BUT PLENTY OF INHIBITION IS PRESENT
THERE AS WELL.  WITH THE NEXT THUNDERSTORM COMPLEX ANTICIPATED TO
DEVELOP OVER THE NORTHERN MISSISSIPPI VALLEY THIS EVENING...THE
THREAT OF SEVERE STORMS REMAINS THE MAIN FORECAST CONCERN.

TONIGHT...A SHORTWAVE TROUGH OVER THE CENTRAL PLAINS WILL LIFT
NORTHEAST TOWARDS THE NORTHERN MISSISSIPPI VALLEY THIS EVENING AND
INTO THE WESTERN GREAT LAKES OVERNIGHT.  THE APPROACH OF THE
SHORTWAVE COMBINED WITH LIFT ON THE NOSE OF THE LLJ AND
DESTABILIZATION OF THE MID-LEVELS SHOULD LEAD TO A THUNDERSTORM
COMPLEX DEVELOPING OVER SOUTHERN MINNESOTA AND NORTHERN IOWA LATER
THIS AFTERNOON OR EARLY THIS EVENING.  THE LATEST NUMERICAL GUIDANCE
SHOWS A VARIETY OF TRACKS OF THIS COMPLEX WITH THE NAM/ECMWF
TRACKING IT TOWARDS NORTHERN ILLINOIS...WHILE THE MESOMODELS EXPANDING
IT TOWARDS MILWAUKEE.  SINCE THE LLJ AND ELEVATED INSTABILITY WILL
BE DIRECTED TOWARDS SOUTHERN WISCONSIN AND NORTHERN ILLINOIS...A
SOUTHEAST TRACK SEEMS MORE PROBABLE.  HOWEVER...SOME THUNDERSTORMS
MAY STILL MOVE INTO CENTRAL AND EAST-CENTRAL WISCONSIN LATE THIS
EVENING AND OVERNIGHT WITH THE APPROACH OF THE SHORTWAVE TROUGH.
ELEVATED INSTABILITY WILL BE AROUND 1K-1.5K J/KG WHILE EFFECTIVE
BULK SHEARS WILL BE APPROX. 30 KTS.  SO APPEARS THAT A LOW END
SEVERE THREAT IS STILL POSSIBLE...IF THE MAIN COMPLEX DOES NOT CUT
OFF MOISTURE INFLOW FROM THE SOUTH.  HEAVY RAIN WILL BE ALSO
POSSIBLE SOUTH OF ROUTE 29 WHERE PWATS WILL BE UPWARDS OF 1.5
INCHES.  LOWS IN THE UPPER 50S NORTH TO MIDDLE 60S SOUTH.

WEDNESDAY...THE SHORTWAVE TROUGH WILL BE EXITING EASTERN WISCONSIN
DURING THE MORNING WHICH WILL KEEP THE CHANCE OF SHOWERS AND STORMS
GOING THROUGH THE AM HOURS OVER CENTRAL AND NORTHEAST WISCONSIN.
THINK PRECIP WILL BE EXITING BY LATE IN THE MORNING AND THEN WINDS
WILL SHIFT TO THE NORTHEAST WHICH WILL BRING IN COOLER AIR OFF THE
GREAT LAKES.  EVEN THOUGH THE 850MB BOUNDARY WILL STALL OUT OVER
SOUTHERN WISCONSIN....AM THINKING THAT THE COOLER AND MORE STABLE
AIR WILL KEEP PRECIP CHANCES SMALLER THAN THE CURRENT FORECAST
SHOWS.  HIGHS RANGING FROM THE MID 70S EAST TO LOW 80S WEST...COOLER
LAKE SIDE.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 238 PM CDT TUE JUN 17 2014

CONVECTIVE POTENTIAL WEDNESDAY NIGHT INTO THE WEEKEND CONTINUES TO
BE THE MAIN CONCERN. EARLY IN PERIOD MODELS ALL TRENDING TOWARD PUSHING
PCPN OFF TO THE WEST...WITH EAST WINDS OUT OF SURFACE HIGH OVER HUDSON
BAY FILTERING IN DRIER AIR OVER THE REGION. PCPN CHANCES INCREASE
AGAIN THU NIGHT/FRI AS LOW AND SURFACE TROF SHIFT EAST. NOT OVERLY
IMPRESSED WITH CHANCES FOR SEVERE AT THIS TIME WITH WEAK LLVL
JET AND SHEAR. PLENTY OF MOISTURE REMAINS OVER REGION WITH MAIN
ISSUE AGAIN CHANCE FOR HEAVY RAIN. TEMPERATURES TO REMAIN AT OR
ABOVE NORMAL.

WEAKENING UPPER LOW WILL MOVE INTO THE WESTERN GREAT LAKES REGION
OVER THE WEEKEND...LINGERING INTO EARLY NEXT WEEK. PCPN CHANCES TO
CONTINUE.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1111 PM CDT TUE JUN 17 2014

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF CENTRAL AND
NORTHERN WISCONSIN OVERNIGHT WITH MVFR AND LOCAL IFR CONDITIONS.
WHATEVER ACTIVITY IS LEFT EARLY WEDNESDAY SHOULD EXIT BY MIDDAY
WITH MVFR OR VFR CONDITIONS WEDNESDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TE
AVIATION.......RDM
Hazardous weather outlook, Jun 18, 12:28 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1228 AM CDT WED JUN 18 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190530-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1228 AM CDT WED JUN 18 2014

...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL
POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE
HAIL...AND FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...OVERNIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALL OVERNIGHT...MAINLY SOUTH
OF A WAUSAU TO STURGEON BAY LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE UPCOMING
WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER
THREAT EACH DAY...HEAVY RAINS ARE POSSIBLE WITH THE STORMS. THE RISK
OF FLASH FLOODING MAY INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT
ROUNDS OF STORMS REPEATEDLY MOVE OVER THE SAME LOCATION.

BE SURE TO CLOSELY MONITOR THE LATEST WEATHER FORECASTS FOR
UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

LMZ521-522-541>543-190530-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1228 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...OVERNIGHT

AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND
BAY. THUNDERSTORMS ARE EXPECTED OVERNIGHT...AND COULD BECOME
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT
TIMES THROUGH THE WEEKEND.

In the hours before

Special weather statement, Jun 17, 9:27 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CDT TUE JUN 17 2014

WIZ010-018-180330-
LINCOLN-ONEIDA-
927 PM CDT TUE JUN 17 2014

...SPECIAL WEATHER STATEMENT...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL PRICE
COUNTY TO TAYLOR COUNTY...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  TRIPOLI BY 1010 PM CDT...
  SPIRIT FALLS BY 1015 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

RDM
Special weather statement, Jun 17, 10:56 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 PM CDT TUE JUN 17 2014

WIZ010-011-018-019-021-180445-
FOREST-LANGLADE-LINCOLN-NORTHERN OCONTO COUNTY-ONEIDA-
1056 PM CDT TUE JUN 17 2014

...SCATTERED SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL
WISCONSIN THIS EVENING...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN ONEIDA...
LINCOLN AND LANGLADE COUNTIES. THE SHOWERS AND STORMS WERE MOVING
TO THE EAST AT 40 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THE STRONGER THUNDERSTORMS.

SOME LOCATIONS THAT WILL SEE THE SHOWERS AND STORMS ARE SPIRIT
FALLS...TRIPOLI...MERRILL...GLEASON...IRMA...ENTERPRISE...ELCHO...
PARRISH AND SUMMIT LAKE.

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG
Local storm report, Jun 17, 11:16 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             GLEASON                 45.30N 89.50W
06/17/2014  E0.75 INCH       LINCOLN            WI   TRAINED SPOTTER

&&

MG
Local storm report, Jun 18, 1:56 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
156 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     HAIL             PLOVER                  44.45N 89.53W
06/18/2014  M1.00 INCH       PORTAGE            WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jun 18, 1:58 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             PLOVER                  44.45N 89.53W
06/18/2014  M1.25 INCH       PORTAGE            WI   CO-OP OBSERVER

            FROM PLOW3. MEASURED 1.3 INCH HAIL AND A 47 MPH GUST.
            ALSO MEASURED 1.07 INCHES OF RAIN IN 37 MINUTES.

&&

MG
Local storm report, Jun 18, 2:08 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
208 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             PLOVER                  44.45N 89.53W
06/18/2014  M1.00 INCH       PORTAGE            WI   CO-OP OBSERVER

            FROM PLOW3. MEASURED 1.84 INCHES OF RAIN IN THE PAST HR.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:03 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida57 min
Jun 18, 12:24 AM CDTSevere Thunderstorm WarningGRBWood51 min
Jun 18, 1:12 AM CDTSevere Thunderstorm WarningGRBPortage, Wood63 min
Jun 18, 1:59 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca61 min
Jun 18, 2:37 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Portage, Waupaca, Waushara, Winnebago3 hr
Jun 18, 3:00 AM CDTAreal Flood AdvisoryGRBPortage, Wood3 hr
Jun 18, 4:44 AM CDTFlash Flood WarningGRBPortage, Waushara, Wood3 hr
Jun 18, 12:52 PM CDTMarine Dense Fog AdvisoryGRB9 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.